You are not currently logged in.
Access JSTOR through your library or other institution:
Perfect Simulation Involving Functionals of a Dirichlet Process
Alessandra Guglielmi, Chris C. Holmes and Stephen G. Walker
Journal of Computational and Graphical Statistics
Vol. 11, No. 2 (Jun., 2002), pp. 306-310
Published by: Taylor & Francis, Ltd. on behalf of the American Statistical Association, Institute of Mathematical Statistics, and Interface Foundation of America
Stable URL: http://www.jstor.org/stable/1391053
Page Count: 5
Preview not available
This article shows how to perform perfect simulation of a functional of a Dirichlet process, when the values of the functional are bounded. It also gives a procedure for "approximate" simulation in the case of unbounded functional values.
Journal of Computational and Graphical Statistics © 2002 American Statistical Association